# SDR IPXA2024040825155

- Difficulty date: February 29, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H CENTER FLAP ASSY HAS 1EA CRACK (TOTAL), AT RIB LOCATION 25 AFT. DEFECT MARKED IN RED ON THE UPPER SURFACE. REVIEWED. TREATED AND PRIMED NEW REPAIR DOUBLER IAW A300-600 SRM 51-21-10. NSTALLED NEW DOUBLER IN ACCOMPLISH WITH STED 69 ON EA 300-5750-27-A3537.
